EconPapers    
Economics at your fingertips  
 

Some Results on a Generalized Residual Entropy based on Order Statistics

Suchandan Kayal ()
Additional contact information
Suchandan Kayal: National Institute of Technology, Rourkela - India

Statistica, 2014, vol. 74, issue 4, 383-402

Abstract: In the present paper, we discuss some monotone properties of the GRE of order (a, ß) in order statistics under various assumptions. It is shown that monotone properties are preserved under the formation of a parallel system but not under the formation of a series system. A counter example is presented. Bounds of the GRE of order statistics are obtained. The GRE of parallel and series systems are shown to be monotone function of the number of observations of a given sample. Numerical simulation is carried out for verification of the theoretical results. Maximum likelihood estimators of GRE of X, X1:n and Xn:n are obtained when independent data are drawn from exponential distribution.

Keywords: generalized residual entropy; order statistics; parallel and series systems; maximum likelihood estimator (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://rivista-statistica.unibo.it/article/view/5500

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:74:y:2014:i:4:p:383-402

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:74:y:2014:i:4:p:383-402